Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Sharp persistent pain in lower left abdomen, watery transparent discharge. Any connection between pain and discharge ?

i am 23 years old. Out of sudden, i experienced sharp persistant pain in my lower left abdomen . And a watery transparent discharge , which i assumed as a ovulation period. But the discharge was more than usual discharge. Is there any connection between pain and discharge? I might be looking more than necessary. what is causing pain?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
All of a sudden you had a pain in the left lower abdomen, accompanied by a watery transperant discharge. the discharge is more in amount.
It appears that the pain is due to urinary tract infection, stones in the urinary tract, pelvic inflammation of course possibility is less because there is no smell. The discharge could be due to dribbling of urine of U.T.I. ,
I advise you to consult an urologist for diagnosis and treatment. Any stomach pain can cause lucorrhea, due to nerve stimulation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor